MathSciNet Relay Station
MathSciNet bibliographic data
MR2481947 34M10 (30D35)
Tu, Jin; Chen, Zong-Xuan Growth of solutions of complex differential equations with meromorphic coefficients of finite iterated order. Southeast Asian Bull. Math. 33 (2009), no. 1, 153–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement